# SDR AALA2020031649014

- Difficulty date: March 1, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 20,646 hours, 8,109 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR #1 HINGE HAS EXCESSIVE PLAY / WEAR ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42.STABILIZER
